# SDR CIEA201303260002

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 11,668 hours, 12,182 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Switch
- Part number: 10138402843
- Part serial: 3088
- Condition: Inaccurate
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM FL250, THE CABIN PRESSURE SPIKED TO 12500, THE CABIN LIGHTS ILLUMINATED AND THE NO SMOKING/SEATBELT SIGNS ILLUMINATED.  THE POWER LEVERS WERE AT IDLE DUE TO TURBULENCE.  THE ALT WARN ANNUNCIATOR DID NOT ILLUMINATE AND THE PAX O2 MASKS DID NOT DEPLOY.   WHEN POWER WAS ADDED AND THE RATE WAS INCREASED THE CABIN DESCENDED BELOW 10000 AND WORKED PROPERLY.  THE ALTITUDE WARNING SWITCH WAS REPLACED TO REMEDY THE ANNUNCIATOR ISSUE.
